Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 244, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 2, 2020, 1:42 PM CDT for 5 counties in Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2020, 1:42 PM CDT (18:42 UTC)
- Expired
- Jul 2, 2020, 2:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Creek County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 31 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2396 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1062 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
137
WUUS54 KTSA 021842
SVRTSA
OKC037-111-131-143-145-021930-
/O.NEW.KTSA.SV.W.0244.200702T1842Z-200702T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
142 PM CDT Thu Jul 2 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Rogers County in northeastern Oklahoma...
East central Creek County in northeastern Oklahoma...
Northwestern Wagoner County in northeastern Oklahoma...
North central Okmulgee County in northeastern Oklahoma...
Southeastern Tulsa County in northeastern Oklahoma...
* Until 230 PM CDT.
* At 141 PM CDT, severe thunderstorms were located along a line
extending from 2 miles south of Catoosa to 4 miles south of
Glenpool to 3 miles northwest of Mounds, moving southeast at 20
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Tulsa... Broken Arrow...
Bixby... Sapulpa...
Jenks... Glenpool...
Coweta... Catoosa...
Inola... Kiefer...
Beggs... Mounds...
Kellyville... Jenks Riverside Airport...
Oneta... Liberty...
Hectorville... Leonard...
This includes Interstate 44 between mile markers 202 and 206, between
mile markers 208 and 212, and between mile markers 221 and 240.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3618 9545 3587 9583 3571 9603 3596 9628
3602 9610 3622 9581
TIME...MOT...LOC 1841Z 304DEG 18KT 3616 9575 3589 9598 3590 9611
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
276
WWUS54 KTSA 021858
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
158 PM CDT Thu Jul 2 2020
OKC037-111-131-143-145-021930-
/O.CON.KTSA.SV.W.0244.000000T0000Z-200702T1930Z/
Rogers OK-Creek OK-Wagoner OK-Okmulgee OK-Tulsa OK-
158 PM CDT Thu Jul 2 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHWESTERN ROGERS...EAST CENTRAL CREEK...NORTHWESTERN
WAGONER...NORTH CENTRAL OKMULGEE AND SOUTHEASTERN TULSA COUNTIES...
At 158 PM CDT, severe thunderstorms were located along a line
extending from 2 miles south of Catoosa to 3 miles southeast of Bixby
to 4 miles south of Mounds, moving southeast at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Tulsa... Broken Arrow...
Bixby... Jenks...
Glenpool... Coweta...
Catoosa... Inola...
Kiefer... Beggs...
Mounds... Jenks Riverside Airport...
Oneta... Liberty...
Hectorville... Leonard...
This includes Interstate 44 between mile markers 222 and 240.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3618 9545 3587 9583 3571 9603 3590 9622
3622 9581
TIME...MOT...LOC 1858Z 312DEG 7KT 3615 9576 3592 9583 3582 9603
HAIL...<.75IN
WIND...60MPH
$$866
WWUS54 KTSA 021921
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
221 PM CDT Thu Jul 2 2020
OKC037-111-131-143-145-021930-
/O.EXP.KTSA.SV.W.0244.000000T0000Z-200702T1930Z/
Rogers OK-Creek OK-Wagoner OK-Okmulgee OK-Tulsa OK-
221 PM CDT Thu Jul 2 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROGERS...EAST
CENTRAL CREEK...NORTHWESTERN WAGONER...NORTH CENTRAL OKMULGEE AND
SOUTHEASTERN TULSA COUNTIES WILL EXPIRE AT 230 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds from 50 to 55 mph are still possible with these thunderstorms
as they move southeastward.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
LAT...LON 3618 9545 3587 9583 3571 9603 3590 9622
3622 9581
TIME...MOT...LOC 1920Z 304DEG 18KT 3610 9567 3587 9574 3577 9594
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 11:49 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 2, 11:49 AM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1149 AM CDT Thu Jul 2 2020
...UPDATE...
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Main aviation concern today and tonight is the potential for
afternoon thunderstorm development and resultant impacts, with
another round possible late tonight and into early tomorrow
morning. With the first round this afternoon, expect potential to
increase from north to south with TUL/RVS potential beginning
early afternoon to MLC/FSM beginning mid to late afternoon. The
second round of thunderstorms could begin in parts of Kansas this
evening, pushing southeastward across the northeast Oklahoma and
into the northwest Arkansas terminals. Expect MVFR conditions in
thunderstorms, with potential for IFR in the stronger storms. VFR
conditions likely otherwise.
&&
.PREV DISCUSSION... /Issued 1050 AM CDT Thu Jul 2 2020/
..UPDATE...
DISCUSSION...
The main forecast concerns today are the dangerous heat and
humidity again this afternoon, as well as the potential for
thunderstorms and severe weather. The biggest change to the going
forecast with this update has been to upgrade portions of the Heat
Advisory to an Excessive Heat Warning, with afternoon heat indices
in excess of 110 appearing likely.
At present, a small cluster of thunderstorms that began the day in
Kansas has slowly moved southward into parts of northeast Oklahoma
to the northwest of Tulsa late this morning. Ample instability
exists across the area in advance of this cluster, and as seen
just outside our forecast area, it could become briefly strong to
severe at times. These thunderstorms have also produced an outflow
boundary that will sag into northeast Oklahoma through the morning
and into the afternoon. Where this eventually sets up will be a
major player in where the worst afternoon heat index values will
occur, as well as where the greatest thunderstorm coverage should
be later today. Best guess for now is that areas along Highway
412 and south to a McAlester to Poteau line will be most likely to
see the 110 to 115 heat indices today, where the Excessive Heat
Warning has been issued. Some concern exists for areas to the
northeast of the warning, namely Craig and Ottawa counties,
depending on what happens with the outflow.
Early this afternoon, additional scattered diurnal thunderstorms
are expected to develop, with thermodynamic conditions favoring an
isolated damaging wind threat with the strongest storms. As
previously alluded to, the outflow boundary should serve as a
forcing mechanism for more organized and cohesive thunderstorm
development in parts of northeast Oklahoma.
The update, which is already out, also reflects tweaks to the
POPs for the ongoing activity and to raise them across northeast
Oklahoma earlier in the afternoon.
PREV DISCUSSION... /Issued 611 AM CDT Thu Jul 2 2020/
DISCUSSION...
The 12Z TAF forecast discussion follows...
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR conditions will prevail predominantly, outside of TSRA. Isold
to wdly sct tsra is exptd to develop this afternoon and linger
into the evening. Elected to handle situation with VCTS and PROB30
mention. Light sfc winds will prevail today, after several days of
windy conditions.
Lacy
PREV DISCUSSION... /Issued 305 AM CDT Thu Jul 2 2020/
DISCUSSION...
The heat will go on today with temperatures forecast
to top out in the lower to mid 90s across much of
eastern Oklahoma and western Arkansas. With surface
dew points forecast to remain in the mid to upper 70s
across the area today, heat index values will max out
in the 100 to 111 degree range this afternoon. Will keep
the heat advisory in place for now. However, some locations
may need to be upgraded to an excessive heat warning later today.
There are a couple of things that may prevent the heat
index values reaching the excessive heat warning criteria
(110 degrees)this afternoon. 1.) Increased cloud cover across
the region. 2.) Isolated to scattered thunderstorms that
are forecast to develop this afternoon as a weak boundary
currently near the Kansas/Oklahoma border sags into the
rather unstable airmass in place across the region. Some
of these storms will have the potential to become strong
to severe with strong gusty winds the main concern. These
storms are expected to dissipate around sunset.
A few showers and thunderstorms may be possible this morning
across far northeast Oklahoma and northwest Arkansas as
activity now developing north of the frontal boundary
possibly drifts into the area. This activity will diminish
by mid-morning.
Additional showers and thunderstorms are possible tonight into
Friday as the aforementioned frontal boundary continues to
slowly progress to south across the area. The greatest chances
will be Friday afternoon with the heating of the day.
The chances of showers will begin to diminish on Saturday as
the frontal boundary washes out. On Sunday, we will just see
isolated thunderstorms in the favored terrain areas of
southeast Oklahoma and western Arkansas.
Monday and Tuesday will see a slightly increased chance
of showers and thunderstorms as weak mid-level shortwave
works across the region.
Have stayed close to the NBM guidance temperatures through
the forecast. This means that temperatures will continue
to run above normal for this time of year.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 8 PM CDT this evening for OKZ049-053>059-063-
068-069.
Excessive Heat Warning until 8 PM CDT this evening for
OKZ060>062-064>067-070>076.
AR...Heat Advisory until 8 PM CDT this evening for ARZ001-002-010-011.
Excessive Heat Warning until 8 PM CDT this evening for ARZ019-
020-029.
&&
AVIATION.....22Hazardous weather outlook, Jul 2, 12:43 PM CDT, 59 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1243 PM CDT Thu Jul 2 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1243 PM CDT Thu Jul 2 2020 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing through Early Evening. DANGEROUS HEAT. RISK...Significant. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing through Early Evening. DISCUSSION... Dangerously hot and humid conditions continue across much of eastern Oklahoma and western Arkansas today, with maximum heat index values again likely to exceed 110 degrees across portions of the area this afternoon. A cluster of strong to severe storms continues early this afternoon across portions of northeast Oklahoma, generally to the west of Highway 75. Additional scattered thunderstorms are expected to develop across the area through the afternoon, with more focused development likely to occur along the outflow boundary associated with the ongoing thunderstorm cluster. Some of these storms may be severe with the main threat being damaging wind gusts. Marginally severe hail may also occur with the strongest thunderstorms. The bulk of this activity should diminish with the loss of daytime heating this evening. Late tonight, additional thunderstorms may develop in parts of Kansas and move southeastward across parts of northeast Oklahoma and into western Arkansas. Organized severe weather is unlikely. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...Thunderstorm Potential...Dangerous Heat Potential. SATURDAY THROUGH WEDNESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorm chances will continue on Friday as a frontal boundary continues to affect the region. The showers and thunderstorms will become more isolated Saturday into Sunday as the frontal boundary washes out. The potential for showers and thunderstorms will pick up slightly Monday into Tuesday as a weak upper level disturbance moves across the region. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jul 2, 12:16 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1216 PM CDT Thu Jul 2 2020
OKZ054-055-059>061-064-021815-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Washington OK-Creek OK-
1216 PM CDT Thu Jul 2 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROGERS...
SOUTHEASTERN OSAGE...NORTHWESTERN CREEK...SOUTHWESTERN WASHINGTON...
SOUTHERN PAWNEE AND NORTHERN TULSA COUNTIES UNTIL 115 PM CDT...
At 1216 PM CDT, strong thunderstorms were located along a line
extending from near Avant to 2 miles north of Osage to 3 miles
northeast of Glencoe. Movement was southeast at 20 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Tulsa... Sand Springs...
Owasso... Skiatook...
Collinsville... Cleveland...
Mannford... Sperry...
Oilton... Jennings...
Avant... Westport...
Vera... Osage...
Hallett... Terlton...
Maramec... Keystone State Park...
Walnut Creek State Park... Turley...
LAT...LON 3636 9645 3659 9603 3636 9567 3608 9616
3602 9662 3616 9662 3616 9682 3624 9682
3625 9684 3625 9692 3630 9692
TIME...MOT...LOC 1716Z 319DEG 19KT 3651 9606 3632 9640 3626 9688Special weather statement, Jul 2, 12:41 PM CDT, 1 hour 1 minute before
Special Weather Statement National Weather Service Tulsa OK 1241 PM CDT Thu Jul 2 2020 OKZ060-064-066-021815- Tulsa OK-Okmulgee OK-Creek OK- 1241 PM CDT Thu Jul 2 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CREEK...NORTHWESTERN OKMULGEE AND SOUTHWESTERN TULSA COUNTIES UNTIL 115 PM CDT... At 1241 PM CDT, strong thunderstorms were located along a line extending from 3 miles southwest of Oilton to 5 miles south of Keystone State Park. Movement was southeast at 50 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations in or near the path include... Bristow... Sapulpa... Drumright... Kiefer... Mounds... Kellyville... Oilton... Depew... Slick... Shamrock... Liberty... Silver City... This includes Interstate 44 between mile markers 178 and 210. LAT...LON 3609 9662 3611 9622 3578 9591 3576 9662 TIME...MOT...LOC 1741Z 321DEG 45KT 3605 9662 3607 9627
Local storm report, Jul 2, 12:46 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1246 PM CDT THU JUL 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM TSTM WND GST 1 E PAWHUSKA 36.67N 96.32W
07/02/2020 M58 MPH OSAGE OK PARK/FOREST SRVC
RAWS SITE PWKO2 MEASURED PEAK GUST TO 58 MPH. TIME
ESTIMATED FROM RADAR.
&&
CASSpecial weather statement, Jul 2, 12:58 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1258 PM CDT Thu Jul 2 2020
OKZ054-060-061-064-066-067-021845-
Tulsa OK-Okmulgee OK-Osage OK-Rogers OK-Creek OK-Wagoner OK-
1258 PM CDT Thu Jul 2 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...NORTHEASTERN CREEK...NORTHWESTERN WAGONER...
NORTH CENTRAL OKMULGEE AND TULSA COUNTIES UNTIL 145 PM CDT...
At 1258 PM CDT, strong thunderstorms were located along a line
extending from Collinsville to 2 miles north of Sapulpa. Movement was
southeast at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Claremore...
Owasso... Bixby...
Sapulpa... Jenks...
Glenpool... Coweta...
Skiatook... Catoosa...
Collinsville... Verdigris...
Kiefer... Sperry...
Jenks Riverside Airport... Turley...
Tulsa International Airport... Taiwah...
This includes Interstate 44 between mile markers 210 and 252.
LAT...LON 3629 9545 3577 9591 3610 9622 3616 9616
3627 9613 3631 9600 3643 9589 3643 9586
3642 9581 3643 9581
TIME...MOT...LOC 1758Z 307DEG 27KT 3636 9584 3604 9613Special weather statement, Jul 2, 1:12 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
112 PM CDT Thu Jul 2 2020
OKZ060-064>066-021845-
Tulsa OK-Okmulgee OK-Okfuskee OK-Creek OK-
112 PM CDT Thu Jul 2 2020
...SIGNIFICANT WEATHER ADVISORY FOR CREEK...OKMULGEE...SOUTHERN TULSA
AND NORTHERN OKFUSKEE COUNTIES UNTIL 145 PM CDT...
At 111 PM CDT, strong thunderstorms were located along a line
extending from 4 miles northwest of Jenks Riverside Airport to 2
miles southwest of Sapulpa to 2 miles northwest of Shamrock. Movement
was southeast at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Okmulgee...
Bristow... Bixby...
Sapulpa... Jenks...
Okfuskee... Glenpool...
Drumright... Kiefer...
Morris... Beggs...
Mounds... Kellyville...
Depew... Slick...
Shamrock... Preston...
This includes Interstate 44 between mile markers 178 and 225.
LAT...LON 3606 9662 3608 9620 3616 9605 3605 9576
3590 9576 3590 9582 3586 9582 3585 9577
3572 9576 3553 9586 3552 9662
TIME...MOT...LOC 1811Z 308DEG 23KT 3608 9604 3597 9615 3594 9661Local storm report, Jul 2, 1:18 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
118 PM CDT THU JUL 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM TSTM WND DMG 1 E KEYSTONE STATE PARK 36.14N 96.25W
07/02/2020 TULSA OK AMATEUR RADIO
POWER LINES DOWN NEAR HIGHWAY 412 AND 209TH W AVE
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 10:18 AM CDT | Excessive Heat Warning | TSA | Craig, Creek, Haskell, Latimer, McIntosh, Mayes and 8 more | 10 hr |
| Jul 2, 10:20 AM CDT | Special Weather Statement | TSA | Osage | 40 min |
| Jul 2, 10:47 AM CDT | Special Weather Statement | TSA | Osage | 28 min |
| Jul 2, 11:10 AM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Jul 2, 11:16 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| Jul 2, 11:25 AM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Jul 2, 11:43 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 62 min |
| Jul 2, 11:53 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| Jul 2, 12:16 PM CDT | Special Weather Statement | TSA | Pawnee | 59 min |
| Jul 2, 12:41 PM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Jul 2, 12:58 PM CDT | Special Weather Statement | TSA | Tulsa | 47 min |
| Jul 2, 1:12 PM CDT | Special Weather Statement | TSA | Creek, Okmulgee | 33 min |
| Jul 2, 1:43 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Jul 2, 2:12 PM CDT | Special Weather Statement | TSA | Okfuskee | 33 min |
| Jul 2, 2:19 PM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 26 min |
| Jul 2, 2:41 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 34 min |
| Jul 2, 2:50 PM CDT | Special Weather Statement | TSA | Adair | 25 min |
| Jul 2, 3:15 PM CDT | Special Weather Statement | TSA | McIntosh | 30 min |
| Jul 2, 3:50 PM CDT | Special Weather Statement | TSA | Pittsburg | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.